# SDR CALA2025100809799

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 98,548 hours, 23,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N539142
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BETWEEN 1320 TO 1380 RT TRANSITION PANEL WITH DENTS AND HAVE CORROSION BELOW OF METAL STRIP.   REMOVED & REPLACED AFT CARGO TRANSITION PANEL  IAW B757-200 SRM 51- 40-02-0G.
